# SDR A6WA200540139

- Difficulty date: April 5, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOW OIL ENGINE PRESSURE WARNING.  INDICATED LOW ON GAGE LOW PRESSURE.  COMPLIED WITH QRH.  ENGINE SHUTDOWN INFLIGHT.  (M)
